Alert archive / Virginia / Small Craft Advisories in 2011
Small Craft Advisory 13, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Jan 19, 2011, 10:09 AM EST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2011, 10:09 AM EST (15:09 UTC)
- Expired
- Jan 19, 2011, 12:52 PM EST
- In force
- 3 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted, in the capitals the NWS used until 2016.
706 WHUS71 KAKQ 191509 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1009 AM EST WED JAN 19 2011 ANZ652-654-191800- /O.EXP.KAKQ.SC.Y.0011.000000T0000Z-110119T1500Z/ /O.NEW.KAKQ.SC.Y.0013.110119T1509Z-110119T1800Z/ COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- 1009 AM EST WED JAN 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEAS: 5 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ650-191800- /O.EXP.KAKQ.SC.Y.0011.000000T0000Z-110119T1500Z/ /O.NEW.KAKQ.SC.Y.0013.110119T1509Z-110119T1800Z/ COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- 1009 AM EST WED JAN 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * SEAS: 5 TO 6 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ630>632-192315- /O.CON.KAKQ.SC.Y.0012.110120T0300Z-110120T0900Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- 1009 AM EST WED JAN 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST THURSDAY. * WINDS: 18 TO 25 KNOTS WITHIN THE SMALL CRAFT ADVISORY. * WAVES: 4 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR SEAS OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
1 follow-up statement
963 WHUS71 KAKQ 191752 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1252 PM EST WED JAN 19 2011 ANZ650-652-654-191900- /O.CAN.KAKQ.SC.Y.0013.000000T0000Z-110119T1800Z/ COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- 1252 PM EST WED JAN 19 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ630>632-200200- /O.CON.KAKQ.SC.Y.0012.110120T0300Z-110120T0900Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- 1252 PM EST WED JAN 19 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST THURSDAY. * WINDS: 18 TO 25 KNOTS WITHIN THE SMALL CRAFT ADVISORY. * WAVES: 4 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR SEAS OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Jan 19, 9:59 AM EST, 10 minutes earlier.
Area forecast discussion, Jan 19, 9:59 AM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
959 AM EST WED JAN 19 2011
.SYNOPSIS...
HIGH PRESSURE BUILDS IN FROM THE WEST THIS AFTERNOON...SETTLES
OVER THE REGION TONIGHT...AND THEN DRIFTS OFF THE MID ATLANTIC
COAST THURSDAY. LOW PRESSURE MOVES NORTHEAST ACROSS THE AREA
THURSDAY NIGHT AND THEN DEEPENS OFF OF CAPE COD FRIDAY.
MEANWHILE...A STRONG COLD FRONT MOVES OFF THE MID ATLANTIC COAST
BY FRIDAY AFTERNOON...USHERING IN BRISK AND VERY COLD WEATHER FOR
FRIDAY NIGHT AND SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WK SFC LO PRES MVG OFF NC CST ATTM...WL PULL MSTR (OVR XTRM SE
VA/NE NC) OFFSHR. MNWHL...DRYING BCMG INCRSGLY EVIDENT ACRS MUCH
OF CNTRL/SRN VA...WHL TAIL END OF DEPARTING S/W PRDCG CONTD CLDNS
FOR MNLY NE QTR OF FA. WLY LLVL FLO TO LEAD TO MILDER WX TDA...W/
TEMPS IN MOST AREAS RISING TO ROUGHLY BTWN 5-10 DEGS F ABV
NRML...RNGG FM THE U40S TO ARND 50F OVR THE ERN SHR...TO L/M50S
INLAND.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
HIGH PRESSURE BUILDS IN FROM THE WEST TONIGHT...AND THEN DRIFTS OFF
THE COAST THURSDAY AS A BROAD AREA OF WEAK DISORGANIZED LOW PRESSURE
MOVES EAST AND EXTENDS FROM THE NORTHERN GULF TO THE OHIO VALLEY.
TONIGHT SHOULD BE MOSTLY CLEAR WITH MINIMA IN THE MID 20S NORTH AND
WEST...TO THE LOW 30S SOUTHEAST. HIGH CLOUDS SHOULD INCREASE
THURSDAY. LIGHT LOW-LEVEL FLOW AND LITTLE MIXING WILL RESULT IN HIGH
TEMPERATURES 8-10F COOLER THAN TODAY.
LOW PRESSURE BECOMES MORE ORGANIZED THURSDAY NIGHT AS IT MOVES
NORTHEAST ACROSS THE FORECAST AREA. ENOUGH LIFT SHOULD BE PRESENT TO
SUPPORT A LOW-END LIKELY POP AROUND AND AFTER MIDNIGHT WITH FALLING
PRESSURE. HOWEVER...WESTERLY FLOW SHOULD LIMIT RAINFALL AMOUNTS.
THERMAL PROFILES MAINLY SUPPORT RAIN...WITH THE EXCEPTION OF THE
EXTREME NORTHERN COUNTIES. THE LOWER MD EASTERN SHORE COULD
INITIALLY BEGIN AS SNOW BEFORE WARMING TEMPERATURES OVERNIGHT CHANGE
THE PRECIP TYPE TO A MIX OF RAIN AND SNOW OR ALL SNOW. NO SNOW
ACCUMULATION IS EXPECTED.
A STRONG COLD FRONT CROSSES THE REGION FRIDAY MORNING WITH A DRYING
AND CLEARING TREND PROGRESSING QUICKLY FROM WEST TO EAST IS THE
MORNING. LOW-LEVEL THICKNESS VALUES SUPPORT HIGH TEMPERATURES FROM
THE UPPER 30S TO AROUND 40 NORTH...TO THE LOW TO MID 40S SOUTHEAST.
FRIDAY SHOULD BE RATHER BREEZY WITH A 15-20MPH NW WIND GUSTING TO
25-30MPH.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
OLD HIGH PRESSURE BUILDS OVER THE REGION THIS WEEKEND FOR DRY
WEATHER. ONLY EXPECTING HIGH TEMPS IN THE 30S ON SATURDAY...PERHAPS
NOT EVEN BREAKING 30 DEGREES OVER THE INTERIOR LOWER MD EASTERN
SHORE AND THE NORTHERN NECK. SUNDAY'S HIGHS WILL MODERATE A
BIT...REACHING THE MID 30S NORTH TO MID 40S SOUTH. THE NEXT SYSTEM
MAY IMPACT THE REGION LATE MONDAY INTO TUESDAY. P-TYPE THIS FAR OUT
IS STILL TOO DIFFICULT TO DETERMINE...BUT WE WILL HAVE PRECIP
OVERRUNNING A RETREATING COLD HIGH PRESSURE DOME SITUATED OVER NEW
ENGLAND SO THE POTENTIAL IS THERE FOR WINTRY PRECIP ESPECIALLY AT
THE ONSET MONDAY NIGHT. BOTH THE GFS AND ECMWF SHOW THIS POSSIBILITY
SO DID INTRODUCE SLIGHT CHC POPS ACROSS THE REGION...WITH A
RAIN/SNOW MIX OVER OUR NORTHERN/WESTERN COUNTIES. HIGHS MONDAY WILL
BE SIMILAR TO SUNDAY. TUESDAY'S HIGHS WILL DEPEND ON P-TYPE BUT
GENERALLY MID-30S NORTHWEST TO UPPER 40S SOUTHEAST.
&&
.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
IFR/LIFR CONDITIONS ARE GRADUALLY IMPROVING ACROSS THE FCST AREA
FROM W TO E EARLY THIS MORNING. EXPECT THE IMPROVING TREND TO
CONTINUE GRADUALLY THIS AM INTO EARLY AFTN...AS THE TROUGH PUSHES
THROUGH (LLVL CAD CONTINUES TO ERODE) AND DEEPENING W TO NW FLOW
ENHANCES THE LLVL DRYING VIA DOWNSLOPE. EXPECT ALL AREAS TO BECOME
VFR BTWN 15-20Z. HIGH PRESSURE SLIDES E LATE WED THROUGH THU
BEFORE ANOTHER LOW SWINGS INTO THE FA AFTER 06Z FRI. CEILINGS AND
VIS WILL AGAIN BE LOWERED TO IFR CONDITIONS AT THAT TIME. HIGH
PRESSURE BUILDS IN AFTER THE PASSAGE OF THE COLD FRONT.
OUTLOOK: VFR CONDITIONS WILL PREVAIL WED NGT THROUGH THU. A FAST
MOVING LOW PRESSURE SYSTEM WILL BRING ANOTHER PERIOD OF RAIN/LOW
CEILINGS LATE THU NIGHT AND EARLY FRI. THE WX IMPROVES ONCE AGAIN
FOR THE WEEKEND.
&&
.MARINE...
DESPITE THE WEAKENING...OFFSHORE FLOW...SMALL CRAFT ADVISORIES WILL
REMAIN IN PLACE OVER THE COASTAL WATERS THROUGH EARLY-MID
MORNING...POSSIBLY LATER...DUE TO LINGERING 5-7 FT SE SWELLS WITH
PERIODS AROUND 9-10 SECONDS. LATEST WAVEWATCH AND SWAN GUIDANCE IS
CURRENTLY RUNNING 1-2 FT BELOW WITH WAVE HEIGHTS ACROSS THE CSTL
WATERS...THUS HAVE EXTENDED THE SCA'S THROUGH 12Z OVER THE SRN PTNS
AND 15Z N OF CAPE CHARLES LIGHT. OTHERWISE...A SECONDARY TROUGH
PUSHING THROUGH THE MID ATLC REGION WILL GENERATE A BRIEF PERIOD OF
RELATIVELY WEAK COLD ADVECTION (NRLY SURGE) TONIGHT...BEFORE HIGH
PRESSURE SETTLES OVER THE REGION THURSDAY. AT THIS POINT EXPECT
MARGINAL SCA CONDITIONS OVER CHES BAY (WINDS 15-20 KTS) ASSCD WITH
THE NRLY SURGE...AND AS SUCH HAVE GONE AHEAD AND HOISTED ADVISORIES
BTWN 03-09Z TONIGHT.
A COLD FRONT CROSSES THE MID ATLANTIC FRIDAY MORNING...WITH A
STRONGER PERIOD OF COLD ADVECTION EXPECTED IN ITS WAKE.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 AM EST
THURSDAY FOR ANZ630>632.
SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR ANZ650-
652-654.
&&
SYNOPSIS...ALB/AJZ
NEAR TERM...ALB/AJZ
SHORT TERM...
LONG TERM...JDM
AVIATION...BKH
MARINE...BKHHazardous weather outlook, Jan 19, 7:12 AM EST, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 712 AM EST WED JAN 19 2011 MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-201215- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH- SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 712 AM EST WED JAN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ650-652-654-201215- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- 712 AM EST WED JAN 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ633-656-658-201215- CURRITUCK SOUND- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 712 AM EST WED JAN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS AND CURRITUCK SOUND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>632-201215- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- 712 AM EST WED JAN 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY AND THE SOUTHERN CHESAPEAKE BAY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HURLEY
In the hours before
Special weather statement, Jan 19, 5:21 AM EST, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 521 AM EST WED JAN 19 2011 VAZ048-049-062>064-074>078-191300- FLUVANNA-LOUISA-GOOCHLAND-HANOVER-CAROLINE-ESSEX-WESTMORELAND- RICHMOND-NORTHUMBERLAND-LANCASTER- INCLUDING THE CITIES OF...LOUISA...GOOCHLAND...ASHLAND... TAPPAHANNOCK 521 AM EST WED JAN 19 2011 ...PATCHY DENSE FOG ACROSS THE AREA EARLY THIS MORNING... PATCHY DENSE FOG WILL PERSIST NORTH OF THE RICHMOND METRO FROM THE CENTRAL VIRGINIA PIEDMONT TO THE NORTHERN NECK EARLY THIS MORNING. VISIBILITY WILL OCCASIONALLY BE REDUCED TO ONE HALF MILE OR LESS THROUGH 8 AM. AJZ
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 3:38 AM EST | Small Craft Advisory | AKQ | 25 hr |
Nearby
Small Craft Advisories in Virginia, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.